# SDR MTNA20250401001

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 31,289 hours, 34,567 cycles
- System (JASC): 3500 · Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Oxygen System
- Part time: 31,196 hours, 34,511 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM TRANSMITTER / REGULATOR SLOWLY LEAKING.
